# SDR C2XA10TY093

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 14,439 hours, 8,059 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INNER SKIN HAS CORROSION AROUND NUT PLATES.  REPAIRED LWR RT NUT PLATE HOLE IAW EC5230-01208.  BLENDED OUT ALL OTHER AREAS IAW EMB 145 SRM 51-10-03.
